# SDR SWAA2019081936082

- Difficulty date: August 6, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13031
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LEADING EDGE PANEL 331B, RIB AT LEADING EDGE STA. 95.96 CRACKED AT UPPER AND LOWER AFT FASTENER HOLES. / R&R RIB IAW SRM.
